# SDR CALA2025101710224

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 118,537 hours, 12,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 161W60222
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR MISSING ONE SPRING, ONE UPLOCK SPRING, SECOND SPRING SERVICEABLE.   RT MAIN LANDING GEAR UPLOCK SPRING X2 REPLACED IAW AMM TASK 32-32-20-400-801.
